# SDR DALA13004070865

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 78,244 hours, 74,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT LAST POSITION ON AFT CATWALK IN TAILCONE.  REMOVED EMERGENCY LIGHT FIXTURE IAW AMM 33-53-00. INSTALLED NEW FIXTURE IAW AMM.
